Independent sets in topological algebras
Fundamenta Mathematicae, Tome 55 (1964) no. 2, pp. 139-147
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_55_2_139_147,
author = {Jan Mycielski},
title = {Independent sets in topological algebras},
journal = {Fundamenta Mathematicae},
pages = {139--147},
year = {1964},
volume = {55},
number = {2},
doi = {10.4064/fm-55-2-139-147},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-55-2-139-147/}
}
Jan Mycielski. Independent sets in topological algebras. Fundamenta Mathematicae, Tome 55 (1964) no. 2, pp. 139-147. doi: 10.4064/fm-55-2-139-147
Cité par Sources :